MathSciNet Relay Station
MathSciNet bibliographic data
MR1894110 60J50 (60B15 60G50)
Kaimanovich, Vadim A.; Woess, Wolfgang Boundary and entropy of space homogeneous Markov chains. Ann. Probab. 30 (2002), no. 1, 323–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement